Alert archive / Michigan / Small Craft Advisories in 2019
Small Craft Advisory 49, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 24, 2019, 3:55 PM EDT. It took effect at Jun 24, 2019, 6:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2019, 3:55 PM EDT (19:55 UTC)
- In effect from
- Jun 24, 2019, 6:00 PM EDT
- Expired
- Jun 25, 2019, 8:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
570 WHUS73 KAPX 241955 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 355 PM EDT Mon Jun 24 2019 LHZ345-250400- /O.CAN.KAPX.SC.Y.0048.000000T0000Z-190624T2300Z/ /O.CON.KAPX.MF.Y.0001.000000T0000Z-190625T0000Z/ /O.NEW.KAPX.SC.Y.0049.190624T2200Z-190625T1200Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- 355 PM EDT Mon Jun 24 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 8 AM EDT Tuesday. A Dense Fog Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. * VISIBILITY: PRECAUTIONARY/PREPAREDNESS ACTIONS A dense fog advisory means visibilities will frequently be reduced to less than one quarter mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ346-347-250000- /O.CAN.KAPX.SC.Y.0048.000000T0000Z-190624T2300Z/ /O.CON.KAPX.MF.Y.0001.000000T0000Z-190625T0000Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 355 PM EDT Mon Jun 24 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. A Dense Fog Advisory remains in effect until 8 PM EDT this evening. * VISIBILITY: PRECAUTIONARY/PREPAREDNESS ACTIONS A dense fog advisory means visibilities will frequently be reduced to less than one quarter mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-242100- /O.CAN.KAPX.SC.Y.0048.000000T0000Z-190624T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 355 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LMZ323-341-342-344>346-250400- /O.CON.KAPX.MF.Y.0001.000000T0000Z-190625T0000Z/ /O.NEW.KAPX.SC.Y.0049.190624T2200Z-190625T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 355 PM EDT Mon Jun 24 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 8 AM EDT Tuesday. A Dense Fog Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. * VISIBILITY: PRECAUTIONARY/PREPAREDNESS ACTIONS A dense fog advisory means visibilities will frequently be reduced to less than one quarter mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ349-250400- /O.NEW.KAPX.SC.Y.0049.190624T2200Z-190625T1200Z/ Sturgeon Pt to Alabaster MI- 355 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 8 AM EDT Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
4 follow-up statements
483 WHUS73 KAPX 250213 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1013 PM EDT Mon Jun 24 2019 LHZ349-250315- /O.CAN.KAPX.SC.Y.0049.000000T0000Z-190625T1200Z/ Sturgeon Pt to Alabaster MI- 1013 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LSZ322-251015- /O.NEW.KAPX.SC.Y.0050.190625T1400Z-190626T0000Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 1013 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 10 AM to 8 PM EDT Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-LMZ323-342-344>346-251015- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-190626T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1013 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... THE Small Craft Advisory IS NOW IN EFFECT until 8 PM EDT Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ341-251015- /O.CON.KAPX.SC.Y.0049.000000T0000Z-190625T1200Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 1013 PM EDT Mon Jun 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A Small Craft Advisory remains in effect until 8 AM EDT Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
802 WHUS73 KAPX 250706 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 306 AM EDT Tue Jun 25 2019 LHZ346-251700- /O.EXA.KAPX.SC.Y.0050.190625T1400Z-190626T0000Z/ St Ignace to False Detour Channel- 306 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 10 AM this morning to 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ341-251700- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-190626T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 306 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE Small Craft Advisory IS NOW IN EFFECT until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345-LMZ323-342-344>346-251700- /O.CON.KAPX.SC.Y.0049.000000T0000Z-190626T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 306 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ322-251700- /O.CON.KAPX.SC.Y.0050.190625T1400Z-190626T0000Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 306 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect from 10 AM this morning to 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
911 WHUS73 KAPX 251429 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1029 AM EDT Tue Jun 25 2019 LHZ345-LMZ323-341-342-344>346-252230- /O.CON.KAPX.SC.Y.0049.000000T0000Z-190626T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1029 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ346-LSZ322-252230- /O.CON.KAPX.SC.Y.0050.000000T0000Z-190626T0000Z/ St Ignace to False Detour Channel- St. Marys River Point Iroquois to E. Potagannissing Bay- 1029 AM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
065 WHUS73 KAPX 251946 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 346 PM EDT Tue Jun 25 2019 LHZ345-LMZ323-341-342-344>346-260000- /O.CON.KAPX.SC.Y.0049.000000T0000Z-190626T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 346 PM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ346-LSZ322-260000- /O.CON.KAPX.SC.Y.0050.000000T0000Z-190626T0000Z/ St Ignace to False Detour Channel- St. Marys River Point Iroquois to E. Potagannissing Bay- 346 PM EDT Tue Jun 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A Small Craft Advisory remains in effect until 8 PM EDT this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 3:54 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 24, 3:54 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
354 PM EDT Mon Jun 24 2019
.NEAR TERM...(Through Tonight)
Issued at 334 PM EDT Mon Jun 24 2019
...Thunderstorms this Evening...
High Impact Weather Potential...Thunderstorms, possibly with heavy
rain and gusty winds. Marine fog issues as well.
Pattern Synopsis/Forecast...The sfc low is over W Upper with the
warm front over C Lower, at the moment. The cold front trails
through the Mid-Mississippi Valley. This system will move off to the
north as the 500 mb low lifts over the state later tonight.
Instability will be low, with MLCAPES around 100-300 J/kg. Elevated
thunder will still be an issue overnight as the showalter index on
the GFS and the ECMWF are around -2c. The instability axis moves out
of the region after 09z/Tue.
Also with this soupy atmosphere, (dewpoints around mid 60sF) over
the Upper Great Lakes, dense marine fog has been an issue for the
marine community today as we have watched various Lake Michigan and
Straits cameras dip in visibility.
Primary Forecast Concerns...The moisture is expected to fall
overnight, once the cold front moves through so will expect that
sometime this evening, that the marine fog will diminish. However,
if the dewpoints don't fall fast enough, the fog will continue and
the advisory may need to be extended.
The main issue is thunderstorms. As said earlier, the low
MLCAPEs(and for that matter the MUCAPES) are low, and that doesn't
look like it will change much. However, the PWAT values are still in
the 1.5" amounts, so heavy rain is a possibility, and probably more
a chance than hail or wind from these storms.
&&
.SHORT TERM...(Tuesday through Thursday)
Issued at 334 PM EDT Mon Jun 24 2019
High Impact Weather Potential: Thunderstorms possible
Tuesday.
Primary Forecast Concerns/Challenges: Rain and thunder chances.
Pattern Synopsis/Forecast... A slow moving area of low pressure and
associated moisture continues it's slow trek through the Great Lakes
region. Continued return flow and instability will produce chances
for rain showers and thunderstorms Tuesday throughout the forecast
area. Forecast soundings continue to have PWAT values just above an
inch. Instability will be greatest...with the highest threat of
thunder being during the late afternoon hours into the evening hours
Tuesday as forecast soundings show skinny CAPE with MLCAPE between
500-1000 J/Kg and very low values of CIN. Dew points will be in the
upper 50s to near 60. With 0-6km bulk shear values continued to be
only progged to be around 25-35kts...there are some some 45 kt winds
in westerly flow aloft. These winds could become severe if they
reach the surface in any storms that may develop. DCAPE values in
forecast soundings are between 500-1000 J/Kg. Biggest threat in any
severe storms that form will be damaging winds, although hail will
also be possible, but too a lesser extent. Aforementioned low
pressure begins to fill Tuesday night and continue moving
northeastward as surface high pressure and drier air finally moves
in behind the departing system. This will produce partly cloudy
skies, precipitation free weather, and continued warm temperatures
through Wednesday and most of Thursday. A weak shortwave and shallow
moisture may be enough to fire off some diurnal afternoon showers
Thursday...but only slight chances as of now. High temperatures will
be in the upper 70s to low 80s...while lows will be in the mid to
upper 50s.
&&
.LONG TERM...(Thursday night through Monday)
Issued at 334 PM EDT Mon Jun 24 2019
High Impact Weather Potential: Minimal
Clouds will be on the increase Thursday night, as well as shower
chances as another shortwave and weak surface low approaches the
Great Lakes region. This and other areas of low pressure and upper
level waves may produce shower chances through the end of the week
and into the beginning of the next weekend. Daytime temperatures
appear to remain in the upper 70s to mid 80s, while lows will be in
the low 50s to low 60s (with the colder temperatures over eastern
upper and the normal cold spots of interior northern lower).
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 153 PM EDT Mon Jun 24 2019
CIGs have been in the IFR to LIFR categories for most of the
morning, and are beginning to lift to MVFR categories from time to
time. There are a couple of issues over the next 24 hours, and for
the most part, the next 18 hours.
The first issue is the CIGs. With the moisture and temperatures
over the region, the Cigs will bounce around through the
afternoon, and start coming back down over night as the cold front
and rain showers/thunderstorms approach the forecast area.
The visibility will be an issue near the lakeshores, as the marine
fog has been blowing inland a bit and obscured some areas, like
MBL. Winds are blowing downslope and offshore at TVC, so not
really expecting much in the way for lowered VSBYs there. PLN
could see lowered VSBY as the daytime temperatures cool this
evening and allowing for the fog to move inland farther.
Thunderstorms will be an issue until the cold front and sfc low
moves by the region, overnight.
&&
.MARINE...
Issued at 334 PM EDT Mon Jun 24 2019
Tonight through Wednesday...Initially, the main concern is the
dense fog on Lake Michigan and in the Straits area, as well as
some of the nearshore areas of N Lake Huron. This will continue
into the early evening, until cold front moves through the region
and the dewpoints fall back from the mid 60s F, and below the
water temperatures, that is in the 50s. The other concern is the
winds as the sfc low deepens near W Upper Michigan and the cold
front moves over Lake Michigan. With the tightened gradient, the
winds will increase out of the west and southwest through the
night and bring small craft winds. This looks like it could
continue into the next day, on Lake Michigan as the low, slowly
moves by. By Tuesday evening, The winds begin to diminish as the
sfc high begins to build into the region which last until
Wednesday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...DENSE FOG ADVISORY until 8 PM EDT this evening for LHZ345>347.
SMALL CRAFT ADVISORY until 8 AM EDT Tuesday for LHZ345-349.
LM...DENSE FOG ADVISORY until 8 PM EDT this evening for LMZ323-341-
342-344>346.
SMALL CRAFT ADVISORY until 8 AM EDT Tuesday for LMZ323-341-342-
344>346.
LS...NONE.
&&
NEAR TERM...JL
SHORT TERM...TL
LONG TERM...TL
AVIATION...JL
MARINE...JLHazardous weather outlook, Jun 24, 11:30 AM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1130 AM EDT Mon Jun 24 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036- 041-042-086>088-095>099-251200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Emmet- Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island-Beaver Island-Charlevoix- 1130 AM EDT Mon Jun 24 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...This afternoon and tonight. A few thunderstorms are possible this afternoon and tonight. A strong thunderstorm with gusty winds and hail is possible, but mainly south of M-55, and possibly near Traverse City. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few thunderstorms are possible Tuesday afternoon and Tuesday evening. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:59 AM EDT | Marine Dense Fog Advisory | APX | 9 hr | |
| Jun 24, 11:14 AM EDT | Small Craft Advisory | APX | 5 hr | |
| Jun 24, 5:42 PM EDT | Special Weather Statement | APX | Otsego | 18 min |
Nearby
Small Craft Advisories in Michigan, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.